Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Lincoln, IL

May 11, 2016Logan County, Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2016, 1:38 PM CDT for Logan County, Menard County, Sangamon County, Illinois. It was in force for 37 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2016, 1:38 PM CDT (18:38 UTC)
Expired
May 11, 2016, 2:15 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Logan County, IL, Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 27 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:39 PM CDTTSTM WND DMG8 E Petersburg, ILMULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE BASE. SWOP REPORT.
May 11, 1:39 PM CDTTSTM WND GST 758 E Petersburg, ILPEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT.
May 11, 1:39 PM CDTTSTM WND GST 798 E Petersburg, ILPEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED WIND SPEED CORRECTED.
May 11, 1:40 PM CDTHAIL 0.88Athens, ILPUBLIC REPORT VIA WICS FACEBOOK PAGE
May 11, 1:40 PM CDTHAIL 1Cantrall, ILNICKEL TO QUARTER SIZE HAIL. PUBLIC REPORT VIA WICS FACEBOOK PAGE
May 11, 2:00 PM CDTHAIL 0.751 S Elkhart, ILESTIMATED 40-50 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:10 PM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WUUS53 KILX 111838
SVRILX
ILC107-129-167-111915-
/O.NEW.KILX.SV.W.0037.160511T1838Z-160511T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
138 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  EASTERN MENARD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 215 PM CDT

* AT 138 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GREENVIEW TO 6 MILES EAST OF PLEASANT PLAINS...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...SHERMAN...RIVERTON...PETERSBURG...ATHENS...WILLIAMSVILLE...
  GREENVIEW...ELKHART...MIDDLETOWN...GRANDVIEW...SPAULDING...BROADWELL...
  CANTRALL...SWEETWATER...SALISBURY...FARMINGDALE...LINCOLNS NEW SALEM...
  FANCY PRAIRIE AND CAPITAL AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
 INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4012 8937 3982 8951 3982 8991 4012 8979
TIME...MOT...LOC 1838Z 272DEG 25KT 4008 8971 3984 8981 

HAIL...1.25IN
WIND...60MPH
 
$$

GEELHART
4 follow-up statements
263 
WWUS53 KILX 111848
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT WED MAY 11 2016

ILC107-129-167-111915-
/O.CON.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-MENARD-
148 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LOGAN...NORTH CENTRAL SANGAMON AND EASTERN MENARD
COUNTIES...

AT 147 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIDDLETOWN TO 4 MILES NORTHEAST OF ATHENS TO 6
MILES NORTHWEST OF DOWNTOWN SPRINGFIELD...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 128 PM...STORM SPOTTERS ESTIMATED
         WIND GUSTS OF 60 MPH JUST NORTH OF PETERSBURG.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...ATHENS...WILLIAMSVILLE...ELKHART...
MIDDLETOWN...GRANDVIEW...SPAULDING...BROADWELL...CANTRALL...SWEETWATER...
FANCY PRAIRIE...CAPITAL AIRPORT AND FARMINGDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
 INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4012 8937 3982 8951 3982 8982 4012 8968
TIME...MOT...LOC 1847Z 270DEG 29KT 4008 8964 3999 8964 3984 8974 

HAIL...1.25IN
WIND...60MPH
 
$$

GEELHART
800 
WWUS53 KILX 111859
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
159 PM CDT WED MAY 11 2016

ILC107-129-167-111915-
/O.CON.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-MENARD-
159 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LOGAN...NORTH CENTRAL SANGAMON AND EASTERN MENARD
COUNTIES...

AT 159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIDDLETOWN TO ELKHART TO NEAR SHERMAN...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...ATHENS...WILLIAMSVILLE...ELKHART...
MIDDLETOWN...GRANDVIEW...SPAULDING...BROADWELL...CANTRALL...SWEETWATER...
FANCY PRAIRIE...CAPITAL AIRPORT AND FARMINGDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
 INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4012 8937 3982 8951 3982 8982 4012 8968
TIME...MOT...LOC 1859Z 264DEG 31KT 4008 8953 4002 8947 3984 8963 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

GEELHART
498 
WWUS53 KILX 111903
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
203 PM CDT WED MAY 11 2016

ILC129-111912-
/O.CAN.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
MENARD-
203 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.* THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3982 8966 3998 8961 3998 8958 4006 8958
      4012 8956 4012 8937 3982 8951
TIME...MOT...LOC 1902Z 272DEG 25KT 4008 8951 4002 8945 3984 8961 

$$

ILC107-167-111915-
/O.CON.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-
203 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LOGAN AND NORTH CENTRAL SANGAMON COUNTIES...

AT 202 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF MIDDLETOWN TO ELKHART TO NEAR
SHERMAN...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 2 PM...STORM SPOTTERS REPORTED PENNY SIZE
         HAIL AND 50 MPH WINDS ABOUT 2 MILES SOUTHWEST OF ELKHART.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...WILLIAMSVILLE...ELKHART...GRANDVIEW...
SPAULDING AND BROADWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
 INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 3982 8966 3998 8961 3998 8958 4006 8958
      4012 8956 4012 8937 3982 8951
TIME...MOT...LOC 1902Z 272DEG 25KT 4008 8951 4002 8945 3984 8961 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

GEELHART
750 
WWUS53 KILX 111914
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
214 PM CDT WED MAY 11 2016

ILC107-167-111923-
/O.EXP.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-
214 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN AND NORTH
CENTRAL SANGAMON COUNTIES WILL EXPIRE AT 215 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR SOUTHEAST 
LOGAN AND NORTHEAST SANGAMON COUNTIES UNTIL 245 PM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3982 8966 3998 8961 3998 8958 4006 8958
      4012 8956 4012 8937 3982 8951
TIME...MOT...LOC 1911Z 272DEG 25KT 4008 8951 4002 8945 3984 8961 

$$

GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:47 PM CDT, 51 minutes earlier.

Area forecast discussion, May 11, 12:47 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1247 PM CDT WED MAY 11 2016

.UPDATE...
Issued at 1042 AM CDT Wed May 11 2016
Most of Central Illinois between two systems this morning as fog
slowly starts to improve across the region. Models inconsistent in
handling the evolution of the convection to the southwest. One
small area within the storm hanging together on the west side of
the Mississippi River, and not necessarily properly represented in
the short term model runs. For now, will maintain the general up
trend in the pops through the afternoon. Have adjusted the hourly
temperature grids to handle the modified diurnal trend with the
expansive cloud cover building into the region.

&&

.SHORT TERM...(Today)
ISSUED AT 337 AM CDT Wed May 11 2016

Light winds, large clear areas, and moist ground from recent rains
set the table for dense fog to develop early this morning. Expect
the dense fog to continue to expand where it has not already done
so, before finally burning off around mid-morning. Have already
issued a Dense Fog Advisory through 9 AM to cover this expectation.

Otherwise, a very warm & humid day, for mid-May, is expected today
across central and southeast Illinois. Temperatures will top out in
the lower 80s in most areas, with widespread 60+ dew points. This
heat and humidity, and mid-level cooling with an approaching
shortwave, will produce a very unstable airmass across the area by
late afternoon/early evening, with CAPE values forecast to rise to
around 3000 j/kg. Expect a few thunderstorms to develop in this
unstable airmass by later this afternoon, but the lack of a
significant trigger should keep the coverage low. The bulk of the
thunderstorms should arrive this evening along/ahead of a cold front
when both the surface and upper-level forcing is more substantial.

.LONG TERM...(Tonight through Tuesday)
ISSUED AT 337 AM CDT Wed May 11 2016

Main forecast concern is risk of severe storms tonight with
cold front approaching IL from the west. SPC Day 1 outlook expanded
slight risk to encompass much of central and southeast IL as far ne
as a Rantoul to Paris line tonight (especially this evening through
06Z/1 am) where 15% risk of damaging wind gusts and large hail and
2% risk of tornadoes. A 1006 mb surface low pressure over south
central KS to lift ne toward the IA/MO/IL border by sunset and then
to near Green Bay WI by 12Z/7 am Thu. This to pull a cold front east
across IL overnight and thru eastern IL by mid Thu morning. Models
have trended a bit faster with this cold front and hence SPC
expanding slight risk further east tonight. Lows tonight range from
upper 50s to near 60F over IL river valley, to mid 60s in southeast
IL.

Lingering chances of showers and thunderstorms over eastern IL Thu
especially in the morning. SPC continues marginal risk of severe
storms along and southeast of a Terre Haute to Fairfield in far
southeast IL on Thu where 5% risk of damaging winds and large hail.
Cloudier skies early Thu to become partly sunny from west to east
Thu afternoon. Seasonable highs in the low to mid 70s on Thu with
mildest readings southeast of I-70.

High pressure ridge to drift east into AR and the mid MS river
valley Thu night and Fri morning providing fair weather to central
and southeast IL. Cooler lows Thu night mostly in the lower 50s with
some upper 40s nw of the IL river. A bit cooler highs Friday in the
upper 60s and lower 70s. Latest forecast models consistent on
bringing a disturbance from the northern plains/Rockies ESE across
central IL late Fri afternoon and Fri night. This to spread chances
of showers and isolated thunderstorms into nw half of CWA Fri
afternoon and into east central/southeast IL Fri evening, then
diminish from the west overnight Fri night as 2nd cold front
passes through. Dry, breezy nw winds and cooler conditions
expected Sat despite mostly sunny skies with highs only 55-59F in
central IL with some lower 60s south of I-70.

Models have trended drier on Sunday with highest chances of showers
to our north and south with split flow, with strongest weather
disturbance passing south on Sunday and Sunday night. Have slight
chances of showers southern areas by Sunday night, while thunder
chances appear further sw of central IL. Highs Sunday of 60-65F with
cool lows Saturday and Sunday night in low to mid 40s.

Extended models show more active pattern returning to IL early next
work week from Mon-Wed with sw upper level flow getting established.
Highs moderate into mid to upper 60s during that time with a few
lower 70s southern areas by Wed.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1241 PM CDT Wed May 11 2016
Forecast problematic. Models split with how to deal with
convection through the early afternoon. Have put in more obvious
precip/TS for PIA SPI DEC and BMI in the short term...delaying
entirely for CMI in the east. VCTS dominating the remainder of the
afternoon and early evening due to potential mesoscale influences
and plenty of instability, regardless of lifting mechanisms.
through the morning, llvl moisture likely to bring IFR cigs back
in right behind the initial clearing behind the front tonight. NAM
layer RH hinting at a chance for a break out in PIA and SPI for
mid morning...have trended forecast that way. May be a little
optimistic.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

UPDATE...HJS
SHORT TERM...BAK
LONG TERM...07
AVIATION...HJS
Hazardous weather outlook, May 11, 11:39 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1139 AM CDT WED MAY 11 2016

ILZ027>031-036>038-040>043-047>053-121100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
1139 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO
TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
1139 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS REMAIN POSSIBLE THURSDAY...ESPECIALLY IN THE
MORNING. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO
TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:53 AM CDTDense Fog AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more7 hr
May 11, 11:18 AM CDTRiver Flood WarningILXCass, Fulton, Mason13 days
May 11, 11:18 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler14 days
May 11, 1:17 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon28 min
May 11, 2:08 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon37 min
May 11, 2:23 PM CDTSpecial Weather StatementILXMacon37 min
May 11, 2:48 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt42 min
May 11, 3:15 PM CDTSpecial Weather StatementILXRichland30 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt42 min
May 11, 3:21 PM CDTSevere Thunderstorm WarningILXClay, Richland39 min
May 11, 3:34 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper56 min
May 11, 3:44 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas46 min
May 11, 3:58 PM CDTSevere Thunderstorm WarningILXClay, Jasper, Lawrence, Richland62 min
May 11, 4:00 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland45 min
May 11, 4:17 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland, Shelby43 min
May 11, 4:24 PM CDTSpecial Weather StatementILXEdgar, Vermilion51 min
May 11, 4:31 PM CDTTornado WarningILXCumberland, Effingham, Jasper29 min
May 11, 4:36 PM CDTSpecial Weather StatementILXDouglas39 min
May 11, 4:44 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence46 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland39 min
May 11, 5:02 PM CDTFlash Flood WarningILXEffingham3 hr
May 11, 5:08 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper37 min
May 11, 5:17 PM CDTSpecial Weather StatementILXEdgar43 min
May 11, 5:26 PM CDTSevere Thunderstorm WarningILXLawrence19 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.